# SDR HALA0800442

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 9,364 hours, 23,092 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL ELEVATOR SERVO FOLLOW UP CABLE BROKEN.  FABRICATED ELEVATOR SERVO CABLE 207B PER AMM 91-10-02.  INSTALLED ELEVATOR SERVO CABLE AND RIG PER AMM 27-30-00, OPERATIONAL CHECK OK.
